# SDR ABXA070027

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 48,526 hours, 36,165 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY DECREASED TO .46 QTY STABLE WITH EDP DEPRESSURIZED ACMP OFF.  OPENED COWLINGS, SERVICED RIGHT HYDRAULIC SYSTEM IAW B767 MM.  RIGHT ENGINE FOUND FLUID LEAK AT STRUT DISCONNECTOR, REPLACED O-RING.  NO LEAKS NOTED.
